# SDR UALA2009022400630

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 55,466 hours, 20,286 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Part number: UNKNOWN
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MED SLIDE GIRT BAR CENTER RESTRAINT HAS EXFOLIATED CORROSION.  REPLACED GIRT BAR CENTER RESTRAINT.
